# SDR 2002FA0000696

- Difficulty date: March 22, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N350WH
- Make and model: Beech B300
- Aircraft serial: FL210
- Engine: Pwa PT6A11
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98111H3488
- Condition: Failed
- Location: Cockpit
- Part time: 1,395 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WAS AT FL 280 WHEN LOUD POP WAS HEARD AND SAW THE PILOT FRONT WINDSHIELD WAS SHATTERED.  INITIATED AND EMERGENCY DESCENT AND LANDED AT AIRPORT FOR REPAIRS.
